# SDR CA110802004

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 25,727 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: J62A
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RELAY FAILED CAUSING TORQUE DROP BY 35 PERCENT AND CAUSED PILOT TO ABORT TAKEOFF - PART REPLACED AND ACFT RETURNED TO SERVICE.
